MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Toric IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Toric IOL; Lens, Intraocular, Toric Optics
Model Number CNW0T4
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, the lenses had cracks upon being loaded & inserted into the eye.The cases were completed and there was no patient harm.Additional information has been requested and received stating that the first lens was implanted into the eye using the loader.Upon insertion, a crack was observed in the middle of the optic.Based on this observation, the surgeon decided to explant the lens during initial procedure.A second lens was then implanted using the loader; however, a very small non-central crack was noted, and the haptic was trailing.Additionally, the bulb on the haptic became caught in the inserter and twisted beneath the injector.Despite multiple attempts to release it, the distal portion of the haptic broke off.Consequently, this lens was also explanted during initial procedure.A third unspecified lens was subsequently implanted without any issues.The procedure was completed the same day.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4) h.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Toric IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50671190
Report Number1119421-2026-01836
Device Sequence Number21217283
Product Code MJP
UDI-Device Identifier00380652410199
UDI-Public(01)00380652410199(17)300328(11)260330(10)16227908
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T4
Device Lot Number16227908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured03/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL Delivery System, Cartridge D; MONARCH III IOL Delivery System, Injector; McPherson forceps; VISCOAT Ophthalmic ViscoSurgical Device
Patient Age88 YR
Patient SexMale